MAUDE Adverse Event Report: COM-DA HEALTHCARE CO.,LTD DRIVE; BATH CHAIR

COM-DA HEALTHCARE CO.,LTD DRIVE; BATH CHAIR
Model Number RTL12505
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bath bench by a provider, who stated that the end user "was sitting on the chair and one leg just snapped." the end user reportedly underwent an x-ray scan which revealed no injury.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
BATH CHAIR
Manufacturer (Section D)
COM-DA HEALTHCARE CO.,LTD
no. 1, jinzhao street, west di
no. 6 workshop ii
zhongshan city, guangdong
CH 
MDR Report Key17330372
Report Number2438477-2023-00095
Device Sequence Number5929048
Product Code ILS
UDI-Device Identifier00822383247151
UDI-Public00822383247151
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/14/2023
Report Date (Section F) 07/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL12505
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/15/2023
Date Report to Manufacturer07/21/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/14/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown
Patient Weight59 KG
Date Report Sent to FDA07/14/2023